# SDR ASAA0540692

- Difficulty date: November 21, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DENT IN RIGHT L/E 15 FEET OUTBOARD FROM WING ROOT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND PLATE IAW B737-400 SRM 55-10-01, FIG 201, REPAIR 2.  (M)
